Top
10
Doctor insights on: Face Ears Red Adderall

Share
1

1
Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?

Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?

Maybe not related: The symptoms of one's face and ears getting hot and reddened after Adderall (dextroamphetamine and racemic amphetamine) wears off are not reported side effects associated with amphetamine-type medications. It is unlikely Adderall (dextroamphetamine and racemic amphetamine) is the source of the symptoms. A primary care doctor can review one's other medications, over-the-counter drugs, vitamins, supplements, alcohol, illegal drugs, etc..., to see if there may be some interaction. ...Read more

See 1 more doctor answer
Dr. William Singer
690 doctors shared insights

Dextroamphetamine And Racemic Amphetamine (Definition)

Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more


2

2
Red bumps some with puss and some like scabs and burn on back,neck, legs and face? Randomly showed up and irritating. Started taking Adderall (dextroamphetamine and racemic amphetamine)

Red bumps some with puss and some like scabs and burn on back,neck, legs and face? Randomly showed up and irritating. Started taking Adderall (dextroamphetamine and racemic amphetamine)

SEE YOUR DOCTOR: either you are having some kind or allergic reaction to the medicine or you are developing a low immune system making you vulnerable for a skin staph infection either way you need to see your doctor for proper evaluation and treatment good luck ...Read more

3

3
Why does my ears ring when my Adderall (dextroamphetamine and racemic amphetamine) XR wears off.An why does it make me where i can't sit down just for a min an have to get back up I have add?

Why does my ears ring when my Adderall (dextroamphetamine and racemic amphetamine) XR wears off.An why does it make me where i can't sit down just for a min an have to get back up I have add?

Adderall (dextroamphetamine and racemic amphetamine) withdrawal: Many people experience 'adderall withdrawal', which causes their adhd symptoms to transiently worsen, especially hyperactivity, as the Adderall (dextroamphetamine and racemic amphetamine) loses its effect. ...Read more

See 2 more doctor answers
4

4
Can Adderall (dextroamphetamine and racemic amphetamine) cause ear pressure and slight headaches at the end of the day?

Can Adderall (dextroamphetamine and racemic amphetamine) cause ear pressure and slight headaches at the end of the day?

R/O hypertension: Adderall (dextroamphetamine and racemic amphetamine) is a composition of four amphetamine salts, the most reliable drug in cases of true add/adhd and narcolepsy- a classic stimulant, it can also work as a pressor agent, increasing blood pressure. If this were happening, a headache could be your only warning sign. I have not had a patient complain of "ear pressure" but i could certainly see this sensation as part of hypertension. ...Read more

6

6
Why does my generic (Adderall) (amphetamine salts) make my eyes red, glazed, an dilated I take 20 MG at 6 in the morning an another 20 MG at noon?

Why does my generic (Adderall) (amphetamine salts) make my eyes red, glazed, an dilated I take 20 MG at 6 in the morning an another 20 MG at noon?

Side effect: This medication is related to adrenaline or epinephrine and also indirectly increases the presence of circulating adrenaline. The effects that you describe in your eyes are related to circulating adrenaline. ...Read more

7

7
I ha been injecting my adderall (dextroamphetamine and racemic amphetamine) for a year and my hands are burning and they yellow and red what could this be...neuropathy?

Go to emergency dept: Am not fully clear as to what you have done to yourself, or why this has occurred, but am concerned regarding your description. It is high time to get medical attention, and head for the nearest hospital. You need both physical and psychological help. ...Read more

See 1 more doctor answer
10

10
Why does my left ear get red and hot, also the left side of my face gets hot?

Why does my left ear get red and hot, also the left side of my face gets hot?

Immune system driven: Isolated area of redness and swelling in the face may occur as a result of a dysregulation of your immune system. it can also occur due to infection or obstruction of a blood or lymphatic vessels. A lot more information is needed from you to determine the cause. I will recommend a consult with your PCP / Allergy immunologist. Take care. ...Read more

Dr. Alan Ali
812 doctors shared insights

Adderall (Definition)

Adderall is an appetite suppressant which is a kind ...Read more